Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Herbal Weight Loss Remedies and Zmax
    avatar
    brunosbud posted:
    Herbal Medicines Pose Health Risk to Millions in Asia
    Read more: http://healthland.time.com/2013/03/20/herbal-medicines-pose-health-risk-to-millions-in-asia/?hpt=hp_t2

    "...scientists traced kidney problems to aristolochic acid (AA), which belongs to a group of plants known as birthwort or Dutchman's pipe...and found that herbal medicines containing the acid are still found in China and other Asian countries and can still be purchased online."


    If you are obese, suffer from diabetes, high blood pressure or have a heart condition, I strongly recommend you allow your physician to prescribe all medications (including over-the-counter vitamins and supplements) you use because they can pose a serious threat to your overall health...


    Last week, it was revealed that Azithromycin, aka "Zmax" , one of the world's best-selling antibiotics, can cause fatal heart arrhythmias. Similar antibiotics, such as amoxicillin, have also been found to cause heart arrhythmias, too.

    Antibiotics are taken to fight bacterial infections, only. They are useless against viruses and you don't take them just because you "feel lousy and have a headache and stuffy nose". But, if and when they're prescribed by your physician, be certain to follow all instructions, exactly, as written on the label.
    Reply


    Helpful Tips

    desk tip works
    Hi, when I had a desk job I used to just pick up my legs under the desk as if I was walking up and down the stairs ... and it helps with ... More
    Was this Helpful?
    0 of 0 found this helpful

    Expert Blog

    Everyday Fitness - Pamela Peeke, MD, MPH, FACP

    Achieve a better mind-body balance and live a healthier life with tips from wellness expert Dr. Pamela Peeke...Read More

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.